# SDR 95ZZZX5857

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N961LL
- Make and model: Beech B200
- Aircraft serial: BB1139
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: P500
- Condition: Failed
- Location: Accum Press
- Part time: 268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS GAUGE IS PART OF STC-5A4378WP AVIADESIGN, INC., HYDRAULIC LANDING GEAR RETRACTION SYSTEM.  GAUGE FOUND PEGGED ON HIGH SIDE.  FOUND ANOTHER GAUGE WITH SAME SYMPTOM, IT HAD INTERNAL FAILURE.  SUBMITTER RECOMMENDS A BETTER QUALITY GAUGE BE USED IN SYSTEM.
